MathSciNet Relay Station
MathSciNet bibliographic data
MR1916079 11G40 (11R23)
Delbourgo, Daniel On the $p$-adic Birch, Swinnerton-Dyer conjecture for non-semistable reduction. J. Number Theory 95 (2002), no. 1, 38–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement